# SDR AALA202308084608

- Difficulty date: July 30, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A320*
- Aircraft serial: 7775
- Aircraft time: 18,274 hours, 7,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
